Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 82, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 8, 2018, 3:46 PM EDT for Delaware County, Franklin County, Union County, Ohio. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2018, 3:46 PM EDT (19:46 UTC)
- Expired
- Jun 8, 2018, 4:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Delaware County, OH, Franklin County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 124 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
901
WUUS51 KILN 081946
SVRILN
OHC041-049-159-082030-
/O.NEW.KILN.SV.W.0082.180608T1946Z-180608T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
346 PM EDT FRI JUN 8 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northeastern Franklin County in central Ohio...
Delaware County in central Ohio...
Central Union County in central Ohio...
* Until 430 PM EDT.
* At 346 PM EDT, a severe thunderstorm was located over Richwood,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Columbus, Dublin, Westerville, Delaware, Gahanna, Marysville,
Worthington, Powell, Sunbury, Richwood, Ashley, Minerva Park,
Polaris, Easton, Radnor, Shawnee Hills, Galena, Ostrander, Riverlea
and Magnetic Springs.
This includes I-71 in Ohio between mile markers 116 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4044 8325 4043 8302 4042 8301 4041 8293
4036 8292 4035 8274 4031 8275 4000 8290
4033 8349 4051 8339 4051 8325
TIME...MOT...LOC 1946Z 298DEG 21KT 4040 8328
HAIL...1.00IN
WIND...60MPH
$$
AR2 follow-up statements
949
WWUS51 KILN 082003
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
403 PM EDT FRI JUN 8 2018
OHC041-049-159-082030-
/O.CON.KILN.SV.W.0082.000000T0000Z-180608T2030Z/
Franklin OH-Delaware OH-Union OH-
403 PM EDT FRI JUN 8 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN FRANKLIN...DELAWARE AND NORTHEASTERN UNION COUNTIES
IN CENTRAL OHIO...
At 403 PM EDT, a severe thunderstorm was located near Delaware,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Columbus, Westerville, Delaware, Gahanna, Worthington, Powell,
Sunbury, Ashley, Minerva Park, Polaris, Easton, Radnor, Shawnee
Hills, Galena, Ostrander, Riverlea, Alum Creek State Park, Delaware
State Park, Olive Green and Warrensburg.
This includes I-71 in Ohio between mile markers 116 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4043 8302 4042 8301 4041 8293 4036 8292
4035 8274 4031 8275 4000 8290 4024 8325
4044 8325
TIME...MOT...LOC 2003Z 298DEG 21KT 4035 8316
HAIL...1.00IN
WIND...60MPH
$$
AR663
WWUS51 KILN 082024
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
424 PM EDT FRI JUN 8 2018
OHC041-049-159-082034-
/O.EXP.KILN.SV.W.0082.000000T0000Z-180608T2030Z/
Franklin OH-Delaware OH-Union OH-
424 PM EDT FRI JUN 8 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN...
DELAWARE AND NORTHEASTERN UNION COUNTIES IN CENTRAL OHIO WILL EXPIRE
AT 430 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 4043 8302 4042 8301 4041 8293 4036 8292
4035 8274 4031 8275 4000 8290 4024 8325
4044 8325
TIME...MOT...LOC 2024Z 298DEG 21KT 4030 8303
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:38 PM EDT, 8 minutes earlier.
Area forecast discussion, Jun 8, 3:38 PM EDT, 8 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 338 PM EDT Fri Jun 8 2018 .SYNOPSIS... A surface boundary will be stalled across the region into the weekend. Weak disturbances will combine with the increased humidity and could trigger some thunderstorms at any time. Warm and humid conditions will continue through the weekend. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... A weak surface boundary was located across central Ohio this afternoon with PWATs pooling out ahead of the boundary. The latest RAP analysis has PWATs approaching 1.70" across central Ohio with ML CAPE values highest towards the Indiana/ Ohio state line. Weak pockets of PV can be seen on water vapor spilling east. New updrafts have also formed in central Indiana this afternoon in response to the PV. This will likely mean more shower and thunderstorm development will occur over the state line and then head east this afternoon. This evening convection will continue to weaken as daytime heating is lost, but will be slow to collapse given the abundant instability. For now have trended PoPs down this evening with little in the way of rain expected Saturday morning. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... During the day Saturday an upper level disturbance will approach from the west with marginal instability across the area. The GFS has lower MLCAPE values (around 800 J/kg) while the NAM is higher with values around 2500 J/kg. The main difference in values is thanks to the NAM being quicker with the primary shortwave while the GFS is weaker. As the shortwave moves across showers and thunderstorms will be likely. The main issue here is timing. For now have trended the forecast slower. More highs in the mid to upper 80s appear likely. && .LONG TERM /MONDAY THROUGH FRIDAY/... Forecast focus is on late weekend convective trends then drying out for end of week. Models continue to have some difficulty resolving the speed and placement of the shortwaves and boundary pushing south for the end of the weekend. Bottom line is shower and storm potential remains fairly high through Sunday and will bring up pops for this. Boundary does make an attempt to sag to the Ohio River and then lift back north by Monday night and Tuesday with approaching system from the west. Will keep low pops near the Ohio River Sunday night into Monday night and then increase pops across the CWA on Tuesday. High pressure builds in for Wednesday. Disturbance trying to move through on Thursday. Will put in small pop for this for now until later forecast models show a clearer picture. Temps near guidance through the period. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... A frontal boundary remains stalled just north of Columbus to Wapakoneta line with showers and thunderstorms forming along the line. KLCK just gusted to 44 kts and with DCAPEs approaching 1000 J/kg think that the potential for gusty winds will continue through the evening. The high res models are indicating convection increasing in coverage through the afternoon along the higher axis of moisture (near the boundary). This make sense given the current placement of higher moisture, upper level disturbance, and instability. Have gone ahead and introduced tempo groups to account for this. Later this evening convection will weaken as daytime heating is lost, but the chance will continue though as a series of upper level disturbances traverse the region. OUTLOOK...Thunderstorms possible into Tuesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Haines NEAR TERM...Haines SHORT TERM...Haines LONG TERM...Padgett AVIATION...Haines
Hazardous weather outlook, Jun 8, 2:52 PM EDT, 54 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 252 PM EDT Fri Jun 8 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-091900- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 252 PM EDT Fri Jun 8 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Daytime heating will lead to widely scattered afternoon storms. A few storms could produce large hail and damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 8, 2:39 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
239 PM EDT FRI JUN 8 2018
OHZ063-073-080-082-081915-
Pike OH-Highland OH-Ross OH-Fayette OH-
239 PM EDT FRI JUN 8 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FAYETTE...
NORTHEASTERN PIKE...NORTHEASTERN HIGHLAND AND ROSS COUNTIES UNTIL 315
PM EDT...
At 238 PM EDT, radar indicated a strong thunderstorm 7 miles
northeast of Greenfield, moving east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Chillicothe, Washington Court House, Greenfield, Waverly, Bainbridge,
North Folk Village, Good Hope, Frankfort, South Salem, Bourneville,
Pike County Airport, East Monroe, Lattaville, Austin, Omega,
Summithill, Knockemstiff, Richmond Dale, Rock Mills and Massieville.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3911 8296 3931 8353 3953 8339 3938 8298
3919 8276
TIME...MOT...LOC 1838Z 288DEG 22KT 3945 8333
ARSpecial weather statement, Jun 8, 3:07 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
307 PM EDT FRI JUN 8 2018
OHZ063-073-080-081945-
Highland OH-Ross OH-Fayette OH-
307 PM EDT FRI JUN 8 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FAYETTE...
NORTHEASTERN HIGHLAND AND WESTERN ROSS COUNTIES UNTIL 345 PM EDT...
At 307 PM EDT, radar indicated a strong thunderstorm 7 miles south of
New Holland, moving east at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Washington Court House, Greenfield, Staunton, Good Hope, Frankfort,
South Salem, Rock Mills, Lattaville, Austin, New Martinsburg and
Plano.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3923 8326 3941 8359 3943 8359 3954 8335
3944 8313
TIME...MOT...LOC 1907Z 268DEG 10KT 3944 8328
ARSpecial weather statement, Jun 8, 3:10 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
310 PM EDT FRI JUN 8 2018
OHZ026-044-045-081945-
Logan OH-Hardin OH-Union OH-
310 PM EDT FRI JUN 8 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LOGAN...
SOUTHEASTERN HARDIN COUNTIES IN WEST CENTRAL OHIO AND NORTHERN UNION
COUNTIES IN CENTRAL OHIO UNTIL 345 PM EDT...
At 309 PM EDT, radar indicated a strong thunderstorm near Belle
Center, moving east at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Kenton, Richwood, Belle Center, West Mansfield, Northwood, Mount
Victory, Rushsylvania, Ridgeway, Magnetic Springs, Silver Creek,
Byhalia, Broadway, Pfeiffer, Hepburn, Pharisburg, Mentzer,
Somersville, Big Springs and Essex.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4065 8342 4051 8342 4051 8325 4027 8325
4048 8378 4068 8371
TIME...MOT...LOC 1909Z 280DEG 16KT 4055 8365
ARSpecial weather statement, Jun 8, 3:19 PM EDT, 27 minutes before
Special Weather Statement National Weather Service Wilmington OH 319 PM EDT FRI JUN 8 2018 OHZ043-044-052-081945- Champaign OH-Logan OH-Shelby OH- 319 PM EDT FRI JUN 8 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY... NORTHWESTERN CHAMPAIGN AND SOUTHERN LOGAN COUNTIES UNTIL 345 PM EDT... At 319 PM EDT, radar indicated a strong thunderstorm near De Graff, moving east at 20 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Very heavy rain... Locations impacted include... Bellefontaine, Urbana, West Liberty, De Graff, Quincy, Port Jefferson, Valley Hi, Zanesfield, Logansville, Rosewood, New Jerusalem, Pickrelltown, Lippincott, Carysville, Plattsville, Mcmorran, Maplewood, Springhills, Pemberton and East Liberty. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4024 8413 4041 8406 4039 8356 4013 8372 TIME...MOT...LOC 1919Z 280DEG 16KT 4033 8402 AR
Local storm report, Jun 8, 3:32 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 PM EDT FRI JUN 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM FLOOD 4 WSW CIRCLEVILLE 39.58N 83.01W
06/08/2018 PICKAWAY OH 911 CALL CENTER
WATER OVER TWO ROADS.
&&
CHSpecial weather statement, Jun 8, 3:39 PM EDT, 7 minutes before
Special Weather Statement National Weather Service Wilmington OH 339 PM EDT FRI JUN 8 2018 OHZ045-046-082030- Delaware OH-Union OH- 339 PM EDT FRI JUN 8 2018 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN DELAWARE AND CENTRAL UNION COUNTIES IN CENTRAL OHIO UNTIL 430 PM EDT... At 339 PM EDT, radar indicated a strong thunderstorm 7 miles southwest of Richwood, moving east at 15 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Pea size hail... Very heavy rain... Locations impacted include... Dublin, Delaware, Marysville, Powell, Richwood, Radnor, Shawnee Hills, Ostrander, Magnetic Springs, Raymond, Delaware State Park, Byhalia, Bellepoint, Broadway, Warrensburg, Pharisburg, Watkins, Somersville, New Dover and State Route 257 at US Route 36. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4039 8299 4014 8314 4031 8354 4050 8347 TIME...MOT...LOC 1939Z 291DEG 13KT 4037 8341 AR
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 11:26 AM EDT | Special Weather Statement | ILN | Champaign | 34 min |
| Jun 8, 1:13 PM EDT | Special Weather Statement | ILN | Fairfield, Pickaway | 47 min |
| Jun 8, 1:28 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway, Ross | 47 min |
| Jun 8, 2:04 PM EDT | Special Weather Statement | ILN | Hocking | 41 min |
| Jun 8, 2:07 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 53 min |
| Jun 8, 2:15 PM EDT | Special Weather Statement | ILN | Allen | 30 min |
| Jun 8, 2:19 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 41 min |
| Jun 8, 2:22 PM EDT | Areal Flood Advisory | ILN | Pickaway | 98 min |
| Jun 8, 2:24 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan | 51 min |
| Jun 8, 2:32 PM EDT | Special Weather Statement | ILN | Pickaway | 28 min |
| Jun 8, 2:39 PM EDT | Special Weather Statement | ILN | Ross | 36 min |
| Jun 8, 3:07 PM EDT | Special Weather Statement | ILN | Fayette | 38 min |
| Jun 8, 3:10 PM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| Jun 8, 3:19 PM EDT | Special Weather Statement | ILN | Logan | 26 min |
| Jun 8, 3:26 PM EDT | Areal Flood Advisory | ILN | Fayette, Pickaway, Ross | 34 min |
| Jun 8, 3:39 PM EDT | Special Weather Statement | ILN | Union | 51 min |
| Jun 8, 3:59 PM EDT | Flash Flood Warning | ILN | Fayette, Pickaway, Ross | 6 hr |
| Jun 8, 4:00 PM EDT | Special Weather Statement | ILN | Adams | 30 min |
| Jun 8, 4:26 PM EDT | Special Weather Statement | ILN | Delaware | 49 min |
| Jun 8, 4:30 PM EDT | Special Weather Statement | ILN | Preble | 30 min |
| Jun 8, 4:38 PM EDT | Special Weather Statement | ILN | Adams | 37 min |
| Jun 8, 4:46 PM EDT | Areal Flood Advisory | ILN | Champaign | 2 hr |
| Jun 8, 4:53 PM EDT | Areal Flood Advisory | ILN | Adams | 23 min |
| Jun 8, 5:04 PM EDT | Special Weather Statement | ILN | Warren | 41 min |
| Jun 8, 5:15 PM EDT | Flash Flood Warning | ILN | Adams | 4 hr |
| Jun 8, 5:22 PM EDT | Special Weather Statement | ILN | Butler | 38 min |
| Jun 8, 5:31 PM EDT | Special Weather Statement | ILN | Warren | 29 min |
| Jun 8, 5:39 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| Jun 8, 5:54 PM EDT | Special Weather Statement | ILN | Warren | 36 min |
| Jun 8, 6:01 PM EDT | Areal Flood Advisory | ILN | Clinton, Warren | 3 hr |
| Jun 8, 6:03 PM EDT | Special Weather Statement | ILN | Montgomery | 42 min |
| Jun 8, 6:04 PM EDT | Special Weather Statement | ILN | Darke | 41 min |
| Jun 8, 6:08 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| Jun 8, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery | 15 min |
| Jun 8, 6:25 PM EDT | Special Weather Statement | ILN | Clermont | 35 min |
| Jun 8, 6:29 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Jun 8, 6:32 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Hamilton, Warren | 3 hr |
| Jun 8, 6:39 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| Jun 8, 6:55 PM EDT | Areal Flood Advisory | ILN | Greene | 3 hr |
| Jun 8, 7:02 PM EDT | Flash Flood Warning | ILN | Clermont, Hamilton | 2 hr |
| Jun 8, 7:24 PM EDT | Special Weather Statement | ILN | Hamilton | 36 min |
| Jun 8, 7:53 PM EDT | Special Weather Statement | ILN | Mercer | 37 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.